I have been taking Coumidin for an arrythmia since 1995. I am currently taking 4mg of coumidin a day; digoxin .125 once a day; cardizem 240 once a day. Two years ago I started getting broken blood vessels on my right calf, they now look like a large brown patch that covers both feet and legs up into the thigh area. I also have G-6-Phosphate Dehydrogenase deficiency. Can you tell me what might be causing the spots on my legs, and how I can get rid of them?
None of the medications you are taking should cause problems with the veins. Coumadin will make you bleed easier if there is damage. A dermatologist should be able to give you a good opinion as to the source of the skin changes.
Information provided here is for general educational purposes only. Only your doctor can provide specific diagnoses and treatments. If you would like to be seen at the Cleveland Clinic, please Call 1 - 800 - CCF - CARE for an appointment at Desk F15 with a cardiologist.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.